Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How can dysnomia disorder be cured ?

I want to know how I can help my dysnomia disorder.. it is a learning disability for me.
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Laquatia,

As I am sure you already know, dysnomia is a learning disability where you have difficulty in retrieving a word from memory. All of us have this to an extent. At some time or the other, we have experienced the tip-of-the-tongue phenomenon where we are sure we know the word but just cannot retrieve it at that time. In dysnomia, this kind of difficulty is more pervasive and persistent.

A skilled speech therapist can certainly help you in dealing with this problem. You will also benefit by practising to use synonyms and descriptions when you cannot retrieve the exact words. There isn't much evidence for the use of medications to treat dysnomia when it occurs as a learning disability. I suggest you meet a speech therapist and take it up from there.

Dr. Saifuddin Kharawala
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor